# SDR FDEA2019100792445

- Difficulty date: September 9, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON ATTACHMENT RIB AT WING STA 810 WAS CORRODED AT BONDING LEAD ATTACHMENT.   CORROSION REMOVED IAW SRM 51-10-02 AND EVALUATED IAW SRM 57-51-09-1A FIG 101 SHEET 5 ,NOTE K ,DETAIL IV AND VI AND FOUND TO BE OUTSIDE SRM LIMITS ,ORIGINAL THICKNESS =   0.118" REMAINING THICKNESS = .041".  RPAIRED IAW EA # F-5740-T0349698 P1.
